# SDR DXTA200500642

- Difficulty date: March 24, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,071 hours, 2,589 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Part number: 67420292
- Part serial: NSN
- Condition: Worn
- Location: Squat Switch
- Part time: 4,071 hours, 2,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WENT TO RETRACT THE GEAR AND THE HANDLE WOULD NOT MOVE.  THE GEAR WAS STUCK IN THE DOWN POSITION.  RETURNED TO DEPARTURE POINT.  TROUBLESHOT DISCREPANCY TO A WORN NOSE GEAR SQUAT SWITCH CAM.  REMOVED WORN CAM AND INSTALLED A NEW NOSE GEAR SQUAT SWITCH CAM WITH NEW HARDWARE.  OPERATIONAL CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-20-02 OF THE CITATION 750 CMM AND 32-00-01 OF THE CITATION 750 MM.
